# SDR DHL2003750006

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER OVER CREW DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT COVER OVER CREW DOOR.  WORK DONE IAW M/M 33-50-0.
